# SDR COMA0560194

- Difficulty date: March 21, 2005
- Submitted: March 22, 2005
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 5,904 hours, 5,204 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR ICE BREAK CABLE DAMAGED.  REMOVED AND REPLACED PER CRJ MM 52-11-15.
